# SDR SWAA2019052232900

- Difficulty date: May 13, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED ON UPPER CHORD BETWEEN BS. 312 TO BS. 328, LBL 46.  R&R INTERCOSTAL PER SRM & DWG.
